# SDR SWAA2013032013864

- Difficulty date: March 14, 2013
- Submitted: March 21, 2013
- Operation: Air carrier
- Aircraft: N651SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27721
- Aircraft time: 50,815 hours, 40,429 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Fairing
- Part number: 6549509848A
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FAIRING DELAMINATED I/B SIDE.  REPAIRED FAIRING PER SRM.
